# SDR USAA2011080300007

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 9,764 hours, 8,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 10012521
- Part serial: 2009011012
- Condition: Broken
- Location: Ac Bay
- Part time: 853 hours, 785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1273, PHL - DFW - AT FL 300 THE FLIGHT CREW HEARD A POP DURING CRUISE AND GOT AN IMMEDIATE STEADY RISE IN CABIN PRESSURE.  PER QRH PROCEDURE DESCENT WAS INITIATED AND AN EMERGENCY WAS DECLARED.  THE FLIGHT DIVERTED TO MEM AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IN MEM FOUND THE DUCT OFF RIGHT PACK AND RE-INSTALLED.  MEL'D THE RIGHT PACK AND PRESSURE SYSTEM.  THE AC FERRIED TO PHL FOR FURTHER MAINTENANCE.  PHL MAINTENANCE REMOVED AND REPLACED THE RIGHT AIR CONDITIONED AIR CHECK VALVE.  PRESSURIZED THE AC PER 21-31-00-720-802 AND REMOVED THE MEL.
